VOL. 1 · NO. 5 | September, 1973
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Statist. 1 (5), (September, 1973)
No abstract available
The 1972 Wald Memorial Lectures
Peter J. Huber
Ann. Statist. 1 (5), 799-821, (September, 1973) DOI: 10.1214/aos/1176342503
Articles
Victor J. Yohai
Ann. Statist. 1 (5), 822-837, (September, 1973) DOI: 10.1214/aos/1176342504
KEYWORDS: 62, 45, sequential design, asymptotical optimality, Bayesian estimation
Rasul A. Khan
Ann. Statist. 1 (5), 838-850, (September, 1973) DOI: 10.1214/aos/1176342505
KEYWORDS: Sequential distinguishability, countable family, stopping rule, sequential probability ratio test, optimality, Kullback-Leibler information measure, asymptotic optimality, 62L10, 62L99
H. J. Kushner, T. Gavin
Ann. Statist. 1 (5), 851-861, (September, 1973) DOI: 10.1214/aos/1176342506
KEYWORDS: Monte-carlo, sequential analysis, adaptive process, stochastic approximation, sequential optimization with noisy observations
Thomas M. Cover
Ann. Statist. 1 (5), 862-871, (September, 1973) DOI: 10.1214/aos/1176342507
Gary G. Makowski
Ann. Statist. 1 (5), 872-887, (September, 1973) DOI: 10.1214/aos/1176342508
KEYWORDS: iterated logarithm, order preserving permutation, maximum of partial sum, Semimartingale, integral regression, non-decreasing regression, Galtonian regression, 60F99, 60G45, 60G50
Rolf-Dieter Reiss
Ann. Statist. 1 (5), 888-901, (September, 1973) DOI: 10.1214/aos/1176342509
KEYWORDS: Unimodal density, the mode of a unimodal density, upper and lower semicontinuity, Levy metric, convergence in the mean, pointwise convergence, compact and locally compact metric space, weak topoloty and topology induced by the supremum-metric on families of probability measures, asymptotic maximum likelihood estimates, existence of measurable estimates, strong consistency, 28A20, 62G05, 54A10, 54E45
L. D. Brown, R. Purves
Ann. Statist. 1 (5), 902-912, (September, 1973) DOI: 10.1214/aos/1176342510
D. S. Tracy, B. C. Gupta
Ann. Statist. 1 (5), 913-923, (September, 1973) DOI: 10.1214/aos/1176342511
B. L. Raktoe, W. T. Federer
Ann. Statist. 1 (5), 924-932, (September, 1973) DOI: 10.1214/aos/1176342512
KEYWORDS: Fractional replications, saturated main effect plans, balanced optimal plans, $v, k, \lambda$ configurations, permuted $v, k, \lambda$ configurations, weight of a design
Short Communications
I. J. Good
Ann. Statist. 1 (5), 933-939, (September, 1973) DOI: 10.1214/aos/1176342513
KEYWORDS: Regenerative Markov chains, binary Markov chains, runs in Markov chains
C. E. Land, B. R. Johnson, V. M. Joshi
Ann. Statist. 1 (5), 940-943, (September, 1973) DOI: 10.1214/aos/1176342514
KEYWORDS: confidence intervals, normal distribution, linear functions of mean and variance, Lognormal distribution, 62F25, 62F05
L. Weiss, J. Wolfowitz
Ann. Statist. 1 (5), 944-947, (September, 1973) DOI: 10.1214/aos/1176342515
William H. DuMouchel
Ann. Statist. 1 (5), 948-957, (September, 1973) DOI: 10.1214/aos/1176342516
KEYWORDS: Stable distributions, Maximum-likelihood estimate, asymptotic normality, 62E20, 62F10, 41A60, 60E05
Z. W. Birnbaum, I. Vincze
Ann. Statist. 1 (5), 958-963, (September, 1973) DOI: 10.1214/aos/1176342517
KEYWORDS: Order-statistics, nonparametric statistics, distribution-free statistics, quantiles, censored samples, Student's $t$
T. W. Anderson
Ann. Statist. 1 (5), 964-972, (September, 1973) DOI: 10.1214/aos/1176342518
KEYWORDS: ‎classification‎, classification statistic, asymptotic expansion, discriminant analysis
Divakar Sharma
Ann. Statist. 1 (5), 973-980, (September, 1973) DOI: 10.1214/aos/1176342519
KEYWORDS: ‎asymptotic ‎equivalence, asymptotic normality, uniform asymptotic expansion of density, uniform asymptotic expansion of the derivative of density, minimum variance unbiased estimators, maximum likelihood estimators, natural parameter of an exponential family, 62E15, 62E20, 62F10
Chandrakant M. Deo
Ann. Statist. 1 (5), 981-984, (September, 1973) DOI: 10.1214/aos/1176342520
KEYWORDS: Maxima, Gaussian processes, 60G15, 60F15
G. M. Saha, A. C. Kulshreshtha, A. Dey
Ann. Statist. 1 (5), 985-990, (September, 1973) DOI: 10.1214/aos/1176342521
KEYWORDS: Cyclic association scheme, initial block, cosets, PBIB designs
Articles
C. G. Khatri
Ann. Statist. 1 (5), 991, (September, 1973) DOI: 10.1214/aos/1176342522
No abstract available
C. G. Khatri
Ann. Statist. 1 (5), 991, (September, 1973) DOI: 10.1214/aos/1176342523
No abstract available
Back Matter
Ann. Statist. 1 (5), (September, 1973)
No abstract available
Back to Top